# SDR ALGA106654

- Difficulty date: October 29, 2005
- Submitted: November 7, 2005
- Operation: General aviation
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Aircraft time: 8,187 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406310
- Part serial: RXFS9691
- Condition: Binding
- Location: Main Rotor
- Part time: 596 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING AND AXIAL PLAY BEYOND MAX. / REPLACED BY FIELD MAINTENANCE.
